# SDR FDEA201006242138

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 012N88881
- Condition: Misaligned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO F-5450-7-5003, PT 3, FIG 8, PANEL 3, STEP 4, STATES TO REMOVED CODE I, 0.0374-0.375 IN FASTENER FROM L/E SUPPORT FITTING AREA, INCOMING FASTENER.  REMOVED IS 0.437-0.438 IN DIA ACCOMPLISHED EA F-5450-131188,  CLASSIFIED AS MAJOR REPAIR.
